MathSciNet Relay Station
MathSciNet bibliographic data
MR2812590 35K51 (35A01 35B32 35K57 92D25)
Wang, Jinfeng; Shi, Junping; Wei, Junjie Dynamics and pattern formation in a diffusive predator-prey system with strong Allee effect in prey. J. Differential Equations 251 (2011), no. 4-5, 1276–1304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement